# SDR AALA202505226527

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 38,382 hours, 16,484 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTANDENT FLASHLIGHT BATTERY FLASHING RED. REPLACED BATTERY PACK AT AFT FLIGHT ATTANDENT JUMP SEAT0. PER AMM 25-64-00.
